Enbrel and Sinus problems

dillydream
dillydream Member Posts: 75
edited 31. Dec 2012, 08:31 in Living with Arthritis archive
Hi,
Can anyone who has been on Enbrel for some time give me any advice about Sinus problems brought on by the use of it?
I had an ear infection in November for which i had Anti b`s and although my GP has said the infection has gone now, i am still having daily headaches, nausea,my ears feel blocked and i feel just plain ill. :(
I have made a new appointment to see the Dr. but it`s not until January 9th.
If this is going to be a side effect of Enbrel, what happens?
Do they give you something to counteract it or do they stop the drug?
Thanks for any replies
Happy New Year everyone
Dilly

Comments

  • stickywicket
    stickywicket Member Posts: 27,098
    edited 30. Nov -1, 00:00
    I'm not on enbrel and never have been but I just wonder if this might help. My son (who doesn't have arthritis), many years ago, got flu and a sinus infection. I can't remember which way round it was now but one of them prolonged the symptoms of the other for weeks and it took another course of anti-bios to clear it.
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Whenever I have an infection that requires anti-bs I usually need at least two weeks' worth to fully shift the infection and I stop the immuno-suppressants too (on the advice of my hospital). DD

Who's Online

10
crinkly
crinkly
FranP
FranP
Vrans
Vrans
+7 Guests